# SDR ASAA2021091735982

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 35,107 hours, 10,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LIGHT ON 17A EMERGENCY EXIT WINDOW STAYED ILLUMINATED DURING THE FLIGHT. ON DESCENT ALL FOUR (16A, 16F, 17F) ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-800 33-50 TASK 801. INITIAL EVALUATION EMERGENCY EXIT LIGHTS ARE OPERATING NORMALLY.
